# SDR EPUA20111201005

- Difficulty date: November 29, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N215MC
- Make and model: Cessna 208B
- Aircraft serial: 0730
- Aircraft time: 8,135 hours
- Engine: Pwa PT6A114A
- System (JASC): 7160 · Engine Air Intake System
- Part: Vane
- Part number: 200803511002
- Condition: Cracked
- Location: Air Intake
- Part time: 140 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BYPASS DOOR LOOSE (WILL NOT CLOSE ALL THE WAY).  UPON INVESTIGATION FOUND FWD INERTIAL VANE ASSY SHAFT CRACKED.  WHILE REPAIRING THE PREVIOUS DISCREPENCY, THE MECHANIC NOTICED THAT THE INLET SPLITTER PN 200803-513-01 WAS CRACKED AT THE CORNER.
